Symmetric Lyapunov center theorem for orbit with nontrivial isotropy group
Marta Kowalczyk, Ernesto Pérez-Chavela, and Sławomir Rybicki
Advances in Differential Equations,
Volume 25,
Number 1-2 (2020), 1-30
Large time asymptotics for the fractional nonlinear Schrödinger equation
Nakao Hayashi and Pavel I. Naumkin
Advances in Differential Equations,
Volume 25,
Number 1-2 (2020), 31-80
Dissipative reaction diffusion systems with polynomial growth
Takashi Suzuki
Advances in Differential Equations,
Volume 25,
Number 1-2 (2020), 81-104
On ground state of fractional spinor Bose Einstein condensates
Daomin Cao, Jinchun He, Haoyuan Xu, and Meihua Yang
Advances in Differential Equations,
Volume 25,
Number 3-4 (2020), 105-134
Solutions to upper critical fractional Choquard equations with potential
Xinfu Li, Shiwang Ma, and Guang Zhang
Advances in Differential Equations,
Volume 25,
Number 3-4 (2020), 135-160
Bifurcation of positive radial solutions for a prescribed mean curvature problem on an exterior domain
Rui Yang and Yong-Hoon Lee
Advances in Differential Equations,
Volume 25,
Number 3-4 (2020), 161-190
Infinitely many solutions for a class of superlinear problems involving variable exponents
Bin Ge and Li-Yan Wang
Advances in Differential Equations,
Volume 25,
Number 3-4 (2020), 191-212
On a global supersonic-sonic patch characterized by 2-D steady full Euler equations
Yanbo Hu and Jiequan Li
Advances in Differential Equations,
Volume 25, Number 5-6 (2020), 213-254
Stability of polytropic filtration equation with variable exponents
Huashui Zhan and Zhaosheng Feng
Advances in Differential Equations,
Volume 25,
Number 5-6 (2020), 255-278
Bifurcations and exact traveling wave solutions of Gerdjikov-Ivanov equation with perturbation terms
Wenjing Zhu, Yonghui Xia, and Yuzhen Bai
Advances in Differential Equations,
Volume 25,
Number 5-6 (2020), 279-314
On the stable self-similar waves for the Camassa-Holm and Degasperis-Procesi equations
Liangchen Li, Hengyan Li, and Weiping Yan
Advances in Differential Equations,
Volume 25,
Number 5-6 (2020), 315-334
A perturbation theorem for abstract linear non-autonomous systems with an application to a mixed hyperbolic problem
Davide Guidetti
Advances in Differential Equations,
Volume 25,
Number 7-8 (2020), 335-372
On the well-posedness and decay characterization of solutions for incompressible electron inertial Hall-MHD equations
Xiaopeng Zhao
Advances in Differential Equations,
Volume 25,
Number 7-8 (2020), 373-422
Multi-bump solutions for fractional Schrödinger equation with electromagnetic fields and critical nonlinearity
Sihua Liang, Nguyen Thanh Chung, and Binlin Zhang
Advances in Differential Equations,
Volume 25,
Number 7-8 (2020), 423-456
Navier--Stokes equations in a curved thin domain, Part III: thin-film limit
Tatsu-Hiko Miura
Advances in Differential Equations,
Volume 25,
Number 9-10 (2020), 457-626
Spectral identities and smoothing estimates for evolution operators
Matania Ben-Artzi, Michael Ruzhansky, and Mitsuru Sugimoto
Advances in Differential Equations,
Volume 25,
Number 11-12 (2020), 627-650
Primitive Equations with half horizontal viscosity
Martin Saal
Advances in Differential Equations,
Volume 25,
Number 11-12 (2020), 651-685
On the planar Schrödinger-Poisson system with zero mass and critical exponential growth
Sitong Chen and Xianhua Tang
Advances in Differential Equations,
Volume 25,
Number 11-12 (2020), 687-708
Gradient estimates for elliptic oblique derivative problems via the maximum principle
Gary M. Lieberman
Advances in Differential Equations,
Volume 25,
Number 11-12 (2020), 709-754